Vol. 91, No. 2, 1980

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Groups of square-free order are scarce

Michael Ellsworth Mays

Vol. 91 (1980), No. 2, 373–375
Abstract

We devise an upper bound for B(n), the number of nonisomorphic groups whose orders are square-free and no larger than n, and a lower bound for T(n), the number of nonisomorphic groups whose orders are no larger than n. It is then noted that B(n) = o(T(n)).

Mathematical Subject Classification 2000
Primary: 20D60
Milestones
Received: 27 February 1978
Revised: 27 August 1979
Published: 1 December 1980
Authors
Michael Ellsworth Mays